Sets of Divergence of Fourier Series.

Anders Grennberg

Mathematica Scandinavica (1972)

  • Volume: 31, page 310-318
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Grennberg, Anders. "Sets of Divergence of Fourier Series.." Mathematica Scandinavica 31 (1972): 310-318. <>.

author = {Grennberg, Anders},
journal = {Mathematica Scandinavica},
pages = {310-318},
title = {Sets of Divergence of Fourier Series.},
url = {},
volume = {31},
year = {1972},

AU - Grennberg, Anders
TI - Sets of Divergence of Fourier Series.
JO - Mathematica Scandinavica
PY - 1972
VL - 31
SP - 310
EP - 318
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.